# SDR HEEA0013011

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7059J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7151
- System (JASC): 3160 · Central Display
- Part: Trend Monitoring
- Part number: 913200
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY "MEMORY STATUS BAD 12345ABC" WHEN TURNED ON.
